# SDR SWAA2023041827604

- Difficulty date: April 15, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 61,929 hours, 36,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER TO ATTENDANT CALL LIGHT ON AFT GALLEY EXIT SIGN INOP<[01] RELAMPED AFT BLUE F/A CALL LIGHT IAW AMM 33-27-00
